# SDR TWAA9717001

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04149
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 144 - DURING CRUISE, NR 1 ENGINE, S/N 4318, OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED PRESSURE SWITCH, MFG P/N 21SN04-149.  OPERATION CHECK AND ENGINE RUN NORMAL.  (M)
